Skip to Main content
Number of documents

16


Journal articles13 documents

  • Qing Liu, Dino Lorenzini. New Points on Curves. Acta Arithmetica, Instytut Matematyczny PAN, 2018, 186 (2), pp.101-141. ⟨10.4064/aa170322-23-8⟩. ⟨hal-01881637⟩
  • Qing Liu, Dino Lorenzini, Michel Raynaud. Corrigendum to Néron models, Lie algebras, and reduction of curves of genus one and The Brauer group of a surface. Inventiones Mathematicae, Springer Verlag, 2018, 214 (1), pp.593 - 604. ⟨10.1007/s00222-018-0809-x⟩. ⟨hal-01881647⟩
  • Wei Wei, Chao Song, Quanlin Hou, Yan Chen, Michel Faure, et al.. The Late Jurassic extensional event in the central part of the South China Block – evidence from the Laoshan’ao shear zone and Xiangdong Tungsten deposit (Hunan, SE China). International Geology Review, Taylor & Francis, 2018, 60 (11-14), 21 p. ⟨10.1080/00206814.2017.1395714⟩. ⟨insu-01644291⟩
  • Qing Liu, Jilong Tong. Néron models of algebraic curves. Transactions of the American Mathematical Society, American Mathematical Society, 2016, 368 (10), pp.7019 - 7043. ⟨10.1090/tran/6642⟩. ⟨hal-00917694v2⟩
  • Qing Liu, Huajun Lu. Congruences of models of elliptic curves. J. London Math. Soc., 2013, 88, pp.899-924. ⟨10.1112/jlms/jdt049⟩. ⟨hal-01023457⟩
  • Ofer Gabber, Qing Liu, Dino Lorenzini. The index of an algebraic variety. Inventiones Mathematicae, Springer Verlag, 2013, 192 (3), pp.567-626. ⟨10.1007/00222-012-0418-z⟩. ⟨hal-00840061⟩
  • Qing Liu, Julien Sebag. The Grothendieck ring of varieties and piecewise isomorphisms. Mathematische Zeitschrift, Springer, 2010, 265, pp.321-342. ⟨10.1007/s00209-009-0518-7⟩. ⟨hal-00483260⟩
  • Qing Liu. Stable reduction of finite covers of curves. Compositio Mathematica, Foundation Compositio Mathematica, 2006, 142, pp.101-118. ⟨hal-00194201⟩
  • Qing Liu, Dino Lorenzini, Michel Raynaud. On the Brauer group of a surface. Inventiones Mathematicae, Springer Verlag, 2005, 159, pp.673-676. ⟨10.1007/s00222-004-0403-2⟩. ⟨hal-00194203⟩
  • Qing Liu, Dino Lorenzini, Michel Raynaud. Néron models, Lie algebras, and reduction of curves of genus one. Inventiones Mathematicae, Springer Verlag, 2004, 157, pp.455-518. ⟨10.1007/s00222-004-0342-y⟩. ⟨hal-00194208⟩
  • Qing Liu, Dino Lorenzini. Special fibers of Néron models and wild ramification. journal für die reine und angewandte Mathematik (Crelles Journal), de Gruyter, 2001, 532, pp.179-222. ⟨hal-00194210⟩
  • Qing Liu, Takeshi Saito. Inequality for conductor and differentials of a curve over a local field. Journal of Algebraic Geometry, American Mathematical Society, 2000, 9, pp.409-424. ⟨hal-00194211⟩
  • Siegfried Bosch, Qing Liu. Rational points of the group of components of a Néron model. manuscripta mathematica, Springer Verlag, 1999, 98, pp.275 - 293. ⟨hal-00546220⟩

Books2 documents

  • Qing Liu. Algebraic Geometry and Arithmetic Curves. Oxford University Press,, pp.576, 2006. ⟨hal-00194204⟩
  • Niels Borne, Pierre Dèbes, Jean-Claude Douai, Michel Emsalem, Stéphane Flon, et al.. Arithmétique des revêtements algébriques : Actes du colloque de Saint-Étienne. Bruno Deschamps. SMF, 5, pp.xx+214, 2001, Séminaires et Congrès, Michel Waldschmidt, 2-85629-116-3. ⟨hal-02299857⟩

Preprints, Working Papers, ...1 document

  • Reynald Lercier, Qing Liu, Elisa Lorenzo García, Christophe Ritzenthaler. Reduction type of non-hyperelliptic genus 3 curves. 2018. ⟨hal-01762200⟩